SALE

Codral Cold & Flu + Dry Cough 24 Caps

$14.99 $10.99

Ingredient

Codral Cold & Flu + Dry Cough is for temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat and dry cough.

Paracetamol 500mg
Phenylphrine hydrochloride 5mg
Dextermethorphan hydrobromide monohydrate 10mg

General Information

Codral Cold & Flu + Dry Cough is for temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat and dry cough.

Paracetamol 500mg
Phenylphrine hydrochloride 5mg
Dextermethorphan hydrobromide monohydrate 10mg

CODRAL has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
Product Claims: Does not contain gluten, lactose or sugar.

Boxed Contents: 24 Capsules

Size: 24 Capsules

KEY FEATURES

• Cold & Flu Capsules
• 24 Pack
• Dry Cough

Reviews

There are no reviews yet.

Be the first to review “Codral Cold & Flu + Dry Cough 24 Caps”

Your email address will not be published. Required fields are marked *